# SDR UPS00231254

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 490 - 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACKED FASTENER HOLES IN STR 1 BETWEEN BS 490 AND BS 540.  REMOVED STRINGER 1 FROM BS 490 TO BS 550.  FABRICATED NEW STRINGER AND REPAIR PARTS AND INSTALLED PER SRM 53-10-2 SRM 51-30-2, SRM 53-10-1 SRM 53-10-3.
